# SDR AU510001443

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 182D
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING FLAP SKINS CRACKED. WHEN THE SKINS WERE REMOVED FOR REPLACEMENT, INTERNAL CORROSION WAS ALSO FOUND.(OTHER CAUSE: AGE ) (CASA# 510001443)
